# SDR AWXA200601037

- Difficulty date: June 15, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 50,979 hours, 34,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Part number: 654583312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - NR 5926323 - DURING C-15 CHECK DISCOVERED SHEAR WEB AFT OF BS 188 FRAME CRACKED AT BL 30.75R AND WL 207.5. MAINTENANCE FABRICATED REPAIR SHEAR WEB AFT OF BS 188 FRAME AT  BL 30.75R AND WL 207.5 IAW BOEING  737-300 SRM 53-10-51-2R 8, FIG 201.
